Volume 1, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The product formula for Lusternik–Schnirelmann category

Joseph Roitberg

Algebraic & Geometric Topology 1 (2001) 491–502
Bibliography
1 O Cornea, Lusternik–Schnirelmann-categorical sections, Ann. Sci. École Norm. Sup. $(4)$ 28 (1995) 689 MR1355138
2 Y Félix, S Halperin, J M Lemaire, The rational LS category of products and of Poincaré duality complexes, Topology 37 (1998) 749 MR1607732
3 Y Felix, S Halperin, J C Thomas, Lusternik–Schnirelmann category of skeleta, Topology Appl. 125 (2002) 357 MR1933583
4 R H Fox, On the Lusternik–Schnirelmann category, Ann. of Math. $(2)$ 42 (1941) 333 MR0004108
5 T Ganea, P J Hilton, On the decomposition of spaces in Cartesian products and unions, Proc. Cambridge Philos. Soc. 55 (1959) 248 MR0105689
6 J Harper, Category and products, Rend. Sem. Mat. Fis. Milano 68 (1998) MR1927007
7 N Iwase, Ganea's conjecture on Lusternik–Schnirelmann category, Bull. London Math. Soc. 30 (1998) 623 MR1642747
8 N Iwase, $A_\infty$–method in Lusternik–Schnirelmann category, Topology 41 (2002) 695 MR1905835
9 J Roitberg, Computing homotopy classes of phantom maps, from: "The Hilton Symposium 1993 (Montreal, PQ)", CRM Proc. Lecture Notes 6, Amer. Math. Soc. (1994) 141 MR1290588
10 J Roitberg, The Lusternik–Schnirelmann category of certain infinite CW-complexes, Topology 39 (2000) 95 MR1710994
11 D Stanley, Spaces and Lusternik–Schnirelmann category $n$ and cone length $n+1$, Topology 39 (2000) 985 MR1763960
12 D Stanley, On the Lusternik–Schnirelmann category of maps, Canad. J. Math. 54 (2002) 608 MR1900766
13 L Vandembroucq, Suspension des fibrations de Ganea et invariant de Hopf, thèse, Université de Lille (1998)
14 A Zabrodsky, On phantom maps and a theorem of H Miller, Israel J. Math. 58 (1987) 129 MR901174